MathSciNet Relay Station
MathSciNet bibliographic data
MR1759893 41A30 (30E10 47A57)
Baratchart, L.; Leblond, J.; Partington, J. R. Problems of Adamjan-Arov-Krein type on subsets of the circle and minimal norm extensions. Constr. Approx. 16 (2000), no. 3, 333–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement